| Model Number |
GIF-1TH190 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope insulation resistance value at distal end did not meet the standard value due to burn on plastic distal end cover.Additionally, air/water cylinder, air/water tube, adhesive on bending section cover, and jet tube had foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.New information added to the following fields: h3 and h6.It has been over two (2) years since the subject device was manufactured.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed the occurrence of each event, but the type of the foreign material or root cause cannot be identified.Regarding the plastic distal end cover being burnt, the root cause could not be specified.A definitive root cause cannot be determined.The event can be prevented by following the instructions for use which state: "ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Also, 4.3 using endo therapy accessories describes how to prevent this.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope." olympus will continue to monitor field performance for this device.